MathSciNet Relay Station
MathSciNet bibliographic data
MR526310 (80j:22007) 22E30 (10D40)
Barbasch, Dan Fourier inversion for unipotent invariant integrals. Trans. Amer. Math. Soc. 249 (1979), no. 1, 51–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement